MathSciNet Relay Station
MathSciNet bibliographic data
MR2002255 (2004i:65103) 65N06 (35J25 65N12)
Berikelashvili, Givi On a nonlocal boundary-value problem for two-dimensional elliptic equation. Dedicated to Raytcho Lazarov. Comput. Methods Appl. Math. 3 (2003), no. 1, 35–44 (electronic).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement